# SDR SWAA2022031577397

- Difficulty date: February 24, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE HAS A CRACK AT TOP FWD CORNER AT BS500A-500B LBL 25 WL154 / [01] REMOVED IN FWD CARGO BAY BAFFLE BTW. BS 500A - BS500B LBL 25 WL 154 IAW SRM 51-40-02-0G-0. NO HAVE DAMAGE ALLOWABLE IN SRM MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 ARTICLE 9.C.;[02] RECEIVED NEW BAFFLE P/N 143A7510-13 LOT#1464761-4. LOCATED AND DRILLED SHIELD IAW SRM 51-40-05-0G-0 DWG# 143A7505 REV: B. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.  OK TO INSTALL NEW BAFFLE;[04] INSTALLED AT FWD CARGO BAY BAFFLE BTW. BS 500A - BS500B LBL 25 WL 154 IAW SRM 51-40-02-0G-0.DWG# 143A7505 REV:B.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.
